# SDR SWIA201024341

- Difficulty date: March 20, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 20,746 hours, 17,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LEFT INTERCOSTAL CRACKED AT CABLE SUPPORT MOUNT BOLT HOLE.  (C CHECK)  REPAIRED PER SRM.
